# SDR YENA2022060900581

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ALL WORK ACCOMPLISHED ON TOMEX NR 00293, CORROSION IN LOWER SILL WHERE HOLD SLIDE FITTINGS IN FWD SERVICE DOOR CUTOUT FWD FUSELAGE STRUCTURE; ALL WORK ACCOMPLISHED ON TOMEX NR 293, CORROSION IN LOWER SILL WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS. THE LOWER SILL WAS REPLACED PER EMB190 SRM 51-41-01, SRM 51-43-01, AND SRM 51-43-02. (CONSIDERED AS A MAJOR REPAIR)
